MAUDE Adverse Event Report: VERATHON MEDICAL ULC GGLIDESCOPE SPECTRUM SINGLE-USE QC HYPERANGLE S3; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GGLIDESCOPE SPECTRUM SINGLE-USE QC HYPERANGLE S3; LARYNGOSCOPE, RIGID
Model Number 0574-0225
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to verathon for evaluation.A verathon technical service representative evaluated the device and confirmed the reported blurry image.Visual inspection did not identify any visible damage or debris on the device; however it failed verathon's device functionality testing.Upon completion of verathon's device evaluation, the device will be provided to verathon's engineering department for further investigation.Should additional information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an emergency cesarean section procedure, the glidescope spectrum single-use qc hyperangle s3 blade provided a very cloudy image, resulting in poor visualization.The blade was replaced with another blade, which performed as expected.No delay in procedure or harm to the patient was reported.

Brand Name
GGLIDESCOPE SPECTRUM SINGLE-USE QC HYPERANGLE S3
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key25231608
Report Number9615393-2026-00059
Device Sequence Number5081637
Product Code CCW
UDI-Device Identifier00879123007926
UDI-Public(01)00879123007926(10)TA1024080(11)251212(17)281212
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0225
Device Catalogue Number0270-1083
Device Lot NumberTA1024080
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown